# SDR SWIA202055136

- Difficulty date: October 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26 LT HAS CORROSION BETWEEN FS 893 TO FS 909 AND FS 953 TO FS 969, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM STRINGER 26 LT, FS 893-FS 909, REF CRJ 700 SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-51-183 REV DATED 2020-11-20 BY FABRICATING AND INSTALLING GAP SHIMS AND REINFORCEMENT ANGLE AND REF CRJ700 SRM 51-42-21-001-001-A01.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
